# SDR 7AHR201205222074

- Difficulty date: May 22, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 907-917
- Part time: 69,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PRESSURIZATION LEAK AT EXTERNAL REPAIR FWD EDGE AT STA 907 AT STRINGER 20L AT LAP SEAM AND BUTT SPLICE DOWN TO STR 25L LAP SEAM.  REMOVED FASTENERS IN EXISTING REPAIR AT STR 20L STA 907 - 917.  REAMED HOLES TO PROPER SIZE IAW SRM 51-30-05, FIG 3 & 4.  NDT INSP WAS PREFORMED ON THE HOLES, NO CRACKS DETECTED IAW NDT MANUAL 51-00-00.  INSTALLED FASTENERS WET WITH SEALANT IAW SRM 51-30-2.  PRESSURIZATION LEAK WAS DUE TO IMPORPER SEALING WHEN REPAIR WAS INSTALLED ON ACFT AT A PREVIOUS DATE.
